# SDR 2024FA0000784

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: General aviation
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 15,949 hours, 10,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Closeout Panel
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 11 AREAS OF CORROSION WITH AN ADDITIONAL 4 AREAS LOCATED ON MED INNER/LOWER CLOSE-OUT PANEL OUTER SURFACE, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. CLEANED, TREATED AND PRIMED BLENDED AREAS PER NETJETS ENGINEERING TECHNICAL SERVICES REPAIR REPORT.
